Journal of the Indonesian Mathematical Society

The Journal of the Indonesian Mathematical Society (JIMS) is a publication of the Indonesian Mathematical Society (IndoMS). It publishes original research papers with significant contributions of broad interest, and invited survey articles on hot topics, from distinguished mathematicians from across the world. The Journal provides a platform for presenting high quality mathematical research in most areas of mathematics. All published research articles undergo rigorous peer review, based on initial editor screening, anonymous refereeing by independent expert referees, and consequent revision by article authors when required. All manuscripts submitted to the Journal must be original contributions, and must not be under consideration for publication with another journal, nor have been previously published partially or whole.


Journal Homepage Image


Journal titleJournal of The Indonesian Mathematical Society
InitialsJIMS
AbbreviationJ. Indones. Math. Soc.
Frequency3 issues per year (March, July, and November)
DOIprefix 10.22342 by
Print ISSN2086-8952
Online ISSN2460-0245
Editor-in-chiefIndah Emilia Wijayanti
Executive EditorFajar Adi Kusumo
Managing EditorHazrul Iswadi
PublisherThe Indonesian Mathematical Society
Citation AnalysisSINTA | Web of Science (ESCI) | Google Scholar | Microsoft Academic

 


Volume 25 Number 1 (March 2019)

Table of Contents

Articles

Hossein Rashmanlou, Kishore Kumar Krishna, Ali Asghar Talebi
PDF
1-15
Robab Hamlbarani Haghi
PDF
16-23
S. S Ahn, J. M Ko, Arsham Borumand Saeid
PDF
24-34
Mahdi Anbarloei
PDF
35-43
Morteza Faghani, Ehsan Pourhadi
PDF
44-61
Vatan Karakaya, Mohammad Mursaleen, Nour El Houda Bouzara, Derya Sekman
PDF
62-74
Loeky Haryanto, Nurdin Nurdin, Hasmawati Hasmawati
PDF
75-84